Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 11, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 27, 2016, 1:33 PM MDT for 7 counties in New Mexico. It took effect at Mar 28, 2016, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 1:33 PM MDT (19:33 UTC)
- In effect from
- Mar 28, 2016, 1:00 PM MDT
- Expired
- Mar 28, 2016, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 98 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2776 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
289 WWUS84 KEPZ 271933 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 133 PM MDT SUN MAR 27 2016 ...DRY AND BREEZY FOR MONDAY AFTERNOON... .A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN MONDAY AFTERNOON...RESULTING IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL BE JUST ABOVE CRITICAL THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL PORTIONS OF NEW MEXICO WHILE MINIMUM HUMIDITY VALUES WILL REMAIN AROUND 10 TO 14 PERCENT. WIND SPEEDS ARE EXPECTED TO BE EVEN HIGHER ON TUESDAY WITH CONTINUE LOWER HUMIDITY VALUES ANTICIPATED. NMZ111-112-281400- /O.NEW.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/ /O.NEW.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ- 133 PM MDT SUN MAR 27 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR LOW HUMIDITY AND STRONG WINDS. FOR FIRE WEATHER ZONES 111 AND 112... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. * TIMING...FROM 1 PM TO 8 PM ON MONDAY AND FROM NOON TO 9 PM ON TUESDAY. * WIND...15 TO 25 MPH ON MONDAY AFTERNOON AND 25 TO 35 MPH ON TUESDAY AFTERNOON AND EVENING * HUMIDITY...9 TO 14 PERCENT BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ113-TXZ055-056-281400- /O.NEW.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 133 PM MDT SUN MAR 27 2016 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055...056 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONES 055 AND 056. * TIMING...FROM NOON TO 9 PM ON TUESDAY. * WIND...SOUTHWEST FROM 25 TO 35M PH WITH HIGHER GUSTS ALONG EAST SLOPES OF AREA MOUNTAINS. * HUMIDITY...9 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ LUNDEEN
2 follow-up statements
735 WWUS84 KEPZ 281301 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 701 AM MDT MON MAR 28 2016 ...DRY AND BREEZY THIS AFTERNOON... .A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN THIS AFTERNOON...RESULTING IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL BE JUST ABOVE CRITICAL THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL PORTIONS OF NEW MEXICO WHILE MINIMUM HUMIDITY VALUES WILL REMAIN AROUND 10 TO 14 PERCENT. WIND SPEEDS ARE EXPECTED TO BE EVEN HIGHER ON TUESDAY WITH CONTINUE LOWER HUMIDITY VALUES ANTICIPATED ACROSS ALL THE LOWLANDS. NMZ111-112-282115- /O.CON.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/ /O.CON.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ- 701 AM MDT MON MAR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS. FOR FIRE WEATHER ZONES 111 AND 112... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 111 AND 112... * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. * TIMING...FROM 1 PM TO 8 PM TODAY AND FROM NOON TO 9 PM ON TUESDAY. * WIND...15 TO 25 MPH ON MONDAY AFTERNOON AND 25 TO 35 MPH ON TUESDAY AFTERNOON AND EVENING * HUMIDITY...9 TO 14 PERCENT BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ113-TXZ055-056-282115- /O.CON.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 701 AM MDT MON MAR 28 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055...056 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONES 055 AND 056. * TIMING...FROM NOON TO 9 PM ON TUESDAY. * WIND...SOUTHWEST FROM 25 TO 35 MPH WITH HIGHER GUSTS ALONG EAST SLOPES OF AREA MOUNTAINS. * HUMIDITY...9 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 26
620 WWUS84 KEPZ 281844 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1244 PM MDT MON MAR 28 2016 ...DRY AND BREEZY THIS AFTERNOON AND TUESDAY... .A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN THIS AFTERNOON...RESULTING IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL BE JUST ABOVE CRITICAL THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL PORTIONS OF NEW MEXICO WHILE MINIMUM HUMIDITY VALUES WILL REMAIN AROUND 7 TO 15 PERCENT. WIND SPEEDS ARE EXPECTED TO BE EVEN HIGHER ON TUESDAY WITH CONTINUED LOWER HUMIDITY VALUES ANTICIPATED ACROSS ALL THE LOWLANDS AND LOWER ELEVATIONS OF THE SACRAMENTO MOUNTAINS. NMZ111-112-291300- /O.UPG.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ /O.NEW.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/ /O.CON.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ- 1244 PM MDT MON MAR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS. FOR FIRE WEATHER ZONES 111 AND 112... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR LOW HUMIDITY AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...THROUGH 8 PM TODAY AND FROM NOON TO 9 PM ON TUESDAY. * WIND...15 TO 25 MPH THIS AFTERNOON AND 25 TO 35 MPH ON TUESDAY AFTERNOON AND EVENING * HUMIDITY...7 TO 15 PERCENT BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NMZ113-TXZ055-056-291300- /O.UPG.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/ /O.NEW.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/ NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 1244 PM MDT MON MAR 28 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...FROM NOON TO 9 PM ON TUESDAY. * WIND...SOUTHWEST FROM 25 TO 35 MPH WITH HIGHER GUSTS ALONG EAST SLOPES OF AREA MOUNTAINS. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 27, 3:56 AM MDT, 9 hours 37 minutes earlier.
Area forecast discussion, Mar 27, 3:56 AM MDT, 9 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 356 AM MDT SUN MAR 27 2016 .SYNOPSIS... A VERY NICE EASTER SUNDAY IS IN STORE FOR THE BORDERLAND WITH MOSTLY LIGHT WINDS AND SEASONABLE TEMPERATURES. HOWEVER MORE TYPICAL MARCH WEATHER WILL RETURN MONDAY THROUGH WEDNESDAY AS A PACIFIC STORM SYSTEM DROPS OUT OF THE PACIFIC NORTHWEST DOWN TO UTAH BY TUESDAY. THIS WILL ONCE AGAIN BEGIN RAMP UP OF WINDS. WINDS WILL BECOME BREEZY MONDAY AND THEN QUITE STRONG ON TUESDAY WITH BLOWING DUST. TEMPERATURES WILL WARM BACK TO WELL ABOVE NORMAL. THE SYSTEM WILL MOVE OUT WEDNESDAY...LEAVING COOLER TEMPERATURES AND BREEZES. AN UPPER LOW WILL DROP OUT OF THE GREAT BASIN AND DOWN TO THE MEXICAN SONORAN DESERT FRIDAY...AND THEN MOVE ACROSS NORTHERN MEXICO SATURDAY. THIS WILL BRING AN INCREASE IN CLOUDS AND A CHANCE OF SOME SORELY NEEDED RAIN SHOWERS FRIDAY AND SATURDAY. && .DISCUSSION... WE CONTINUE IN A DRY NORTHWEST FLOW ALOFT THANKS TO A PERSISTENT UPPER RIDGE OVER THE NORTHEASTERN PACIFIC. AN UPPER TROUGH CUTTING THROUGH THE RIDGE SWEPT THROUGH THE AREA YESTERDAY BRINGING GUSTY WINDS. IT HAS ALSO ALLOWED A WEAK COOL FRONT TO DROP SOUTH OVER THE AREA THIS MORNING. THIS WILL DROP OUR TEMPERATURES ABOUT 5-7 DEGREES...WHICH IS STILL JUST ABOVE NORMAL. MORE ENJOYABLY...WINDS WILL BE ON THE LIGHT SIDE TODAY...SO EASTER SUNDAY SHAPING UP TO BE REAL NICE. THIS NICE WEATHER QUICKLY ENDS AFTER TODAY AS A PACIFIC NORTHWEST STORM CONTINUES TO ORGANIZE. BY MONDAY THE STORM SYSTEM/UPPER LOW MOVES OVER THE GREAT BASIN AND OVER UTAH TUESDAY...THEN EJECTS OUT OF AN INCREASINGLY POSITIVELY TILTED TROUGH ON WEDNESDAY. LOOK FOR MID LEVEL WINDS TO PICK UP MONDAY. SURFACE PRESSURE GRADIENT REMAINS ON THE LOOSE SIDE...THOUGH WEAK LEE SIDE TROUGHING SHOULD HELP WITH WIND PRODUCTION. WINDS SHOULD REMAIN IN BREEZY TO WINDY CATEGORY. BY TUESDAY THE STRONGEST MID LEVEL WINDS (45-55 MPH) SHOULD BE OVER THE CWA. IN ADDITION STRONG LEE SIDE CYCLOGENESIS DEVELOPS OVER EASTERN COLORADO TO TIGHTEN THE SURFACE GRADIENT. EXPECT WINDS TO INCREASE INTO ADVISORY CRITERIA...THOUGH GFS WINDS NUDGING UP AGAINST WARNING CRITERIA. ACCOMPANYING THE WINDS WILL BE BLOWING DUST AND CRITICAL FIRE WEATHER CONDITIONS. THE SYSTEM IS PRETTY MOISTURE STARVED AS FAR AS SHOWER PRODUCTION GOES BUT IS ABLE TO SCOOP UP A BATCH OF MID/HIGH LEVEL MOISTURE OFF THE EASTERN PACIFIC...SO EXPECT PARTLY TO MOSTLY CLOUDY SKIES TUESDAY...THOUGH JUST HIGHER CLOUDS. SURFACE FRONT LOOKS TO COME THROUGH DURING THE EARLY AFTERNOON WEST OF EL PASO AND THEN LATER AFTERNOON EL PASO EAST. MINOR COOL DOWN TUESDAY AND THEN MORE COOLING ON WEDNESDAY. STILL LOOKS BREEZY WEDNESDAY POST FRONTAL...WITH TEMPS BACK DOWN TO NORMAL LEVELS. AFOREMENTIONED UPPER TROUGH BECOMING MORE POSITIVELY TILTED EVENTUALLY DEVELOPS CUT OFF LOW OVER ARIZONA THURSDAY AND THEN DROPS DOWN OVER THE MEXICAN SONORAN DESERT FRIDAY. LOW THEN MOVES ACROSS NORTHERN MEXICO SATURDAY AND THEN TO NORTH TEXAS SUNDAY. WILL PUT LOWER POPS IN ALL AREAS FRIDAY/SATURDAY. PATH OF LOW IS IMPORTANT. IF LOW DROPS FURTHER SOUTH THE CHANCES OF SHOWERS DECREASES. FOR NOW BOTH GFS AND ECMWF LOOK QUITE SIMILAR WITH THE PATH AND TIMING. && .AVIATION...VALID 27/12Z-28/12Z... VFR CONDS THROUGH ALL TAF TERMINALS... SKC TO FEW250. N WINDS BETWEEN 10 TO 20 KTS DURING THE EARLY MORNING HOURS SHIFTING SOUTH IN THE AFTERNOON AFT 21Z WITH SPEEDS BETWEEN 5 TO 10 KTS. HOWEVER STRONGER SOUTHERN WINDS ARE EXPECTED AFT 6Z BETWEEN 15-20 KTS && .FIRE WEATHER... NO CRITICAL FIRE WEATHER CONDITIONS TODAY. LIGHT WINDS... LOW RH'S... MOSTLY CLEAR SKIES AND NEAR NORMAL TEMPERATURES. ON MONDAY CONDITIONS SLIGHTLY DETERIORATE AS WINDS WILL BE IN THE BREEZY CATEGORY DUE TO THE APPROACH OF AN UPPER LEVEL TROUGH. THIS SYSTEM WILL MOVE TO THE NORTH OF OUR AREA WHICH WILL RESULT IN CRITICAL CONDITIONS FOR TUESDAY... AS LOW RH'S PERSISTS THROUGH MID WEEK AND WINDS BECOME STRONGER IN THE AFTERNOON HOURS. ANOTHER LOW PRESSURE SYSTEM WILL START TO DEVELOP ON WEDNESDAY AND WILL START PULLING MOISTURE TO OUR REGION ON THURSDAY. THIS INCREASE IN MOISTURE WILL INHIBIT THE DEVELOPMENT OF FIRE WEATHER CONDITIONS FOR THE REST OF THE WEEK. FURTHERMORE COOLER TEMPERATURES AND RAIN CHANCES WILL HELP IN THE AVOIDANCE OF CRITICAL FIRE WEATHER CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 74 49 81 54 / 0 0 0 0 SIERRA BLANCA 70 40 82 48 / 0 0 0 0 LAS CRUCES 72 39 80 45 / 0 0 0 0 ALAMOGORDO 71 43 80 49 / 0 0 0 0 CLOUDCROFT 49 28 57 35 / 0 0 0 0 TRUTH OR CONSEQUENCES 72 43 77 48 / 0 0 0 0 SILVER CITY 66 37 71 41 / 0 0 0 0 DEMING 72 37 80 43 / 0 0 0 0 LORDSBURG 74 37 78 40 / 0 0 0 0 WEST EL PASO METRO 74 47 81 54 / 0 0 0 0 DELL CITY 69 37 82 44 / 0 0 0 0 FORT HANCOCK 75 43 84 49 / 0 0 0 0 LOMA LINDA 68 42 79 49 / 0 0 0 0 FABENS 74 42 82 48 / 0 0 0 0 SANTA TERESA 73 43 80 49 / 0 0 0 0 WHITE SANDS HQ 71 45 80 52 / 0 0 0 0 JORNADA RANGE 73 33 79 41 / 0 0 0 0 HATCH 73 39 80 45 / 0 0 0 0 COLUMBUS 74 36 80 44 / 0 0 0 0 OROGRANDE 72 46 81 53 / 0 0 0 0 MAYHILL 59 34 67 44 / 0 0 0 0 MESCALERO 59 30 66 39 / 0 0 0 0 TIMBERON 58 34 67 41 / 0 0 0 0 WINSTON 65 26 70 26 / 0 0 0 0 HILLSBORO 69 35 77 42 / 0 0 0 0 SPACEPORT 71 34 77 43 / 0 0 0 0 LAKE ROBERTS 66 23 67 30 / 0 0 0 0 HURLEY 66 32 72 39 / 0 0 0 0 CLIFF 71 26 73 27 / 0 0 0 0 MULE CREEK 69 22 73 24 / 0 0 0 0 FAYWOOD 67 34 74 40 / 0 0 0 0 ANIMAS 75 38 78 44 / 0 0 0 0 HACHITA 76 37 77 43 / 0 0 0 0 ANTELOPE WELLS 75 39 76 46 / 0 0 0 0 CLOVERDALE 71 37 74 42 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && HEFNER/CRESPO
Hazardous weather outlook, Mar 27, 4:22 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 422 AM MDT SUN MAR 27 2016 NMZ402-403-408-414>416-281215- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 422 AM MDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG WINDS ON TUESDAY...WITH LOCAL BLOWING DUST NEAR DISTURBED SOIL. STRONG CROSS WINDS COULD MAKE DRIVING DIFFICULT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NMZ401-404>407-409>413-417-TXZ418>424-281215- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 422 AM MDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BREEZY WINDS MONDAY CLOUD CAUSE SOME MINOR BLOWING DUST. STRONG WINDS AND BLOWING DUST ON TUESDAY. DRIVING CONDITIONS COULD BECOME HAZARDOUS IN LOWERED VISIBILITIES DUE TO BLOWING DUST...AND HANDLING DIFFICULTIES DUE TO CROSS WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:33 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.